See Alike in...

Alike App

Browser

stxrberrym00n

355d

does anyone know what would cause chronically high WBC? i have had high WBC for years consistently. i also tend to have high platelets. i don’t have any sort of autoimmune disease so i’m not sure what’s causing it. i recently got it done and it was extremely high but my doctor brushed it off saying if it’s a one time thing then it’s fine, but if it’s always that high, there’s a problem and i should see a hematologist. it’s always high so now i’m worried

Top reply
    • Igglepiggle

      355d

      It could be from a reaction to one of ur meds

    • Igglepiggle

      355d

      It could be from a reaction to one of ur meds

    • Igglepiggle

      355d

      Don’t worry too much but yes go talk to someone about it

    • Igglepiggle

      355d

      I’m not sure but my recent blood test had a high wbc not very high but it’s never happened for me before and I do have autoimmune diseases and mine supposedly should cause a low wbc count so i have no clue why mine was up

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One of the users mentioned that they had a high WBC count for years and experienced chronic pain. They saw a rheumatologist and oncologist, had a bone marrow biopsy, and were advised to get Jak 2 testing for myeloproliferative neoplasm. However, it's important to consult with a hematologist or specialist to determine the cause of your consistently high WBC and platelet counts.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion